# SDR AALA202111168400

- Difficulty date: November 15, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A300*
- Aircraft serial: 6761
- Aircraft time: 18,137 hours, 6,896 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Spring
- Condition: None
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR INOPERATIVE. FOUND MID LAVATORY DOOR RETURN SPRING NOT ENGAGED. REMOVED AND REINSTALLED DOOR WITH RETURN SPRING ENGAGED.
